MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 LCS 3 PEG PAT MDL TEMP SZ LG; KNEE INSTRUMENT : TEMPLATES

DEPUY IRELAND - 9616671 LCS 3 PEG PAT MDL TEMP SZ LG; KNEE INSTRUMENT : TEMPLATES
Catalog Number 228728050
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device revealed chipping.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Noticed an attachment apparatus was broken.

Brand Name
LCS 3 PEG PAT MDL TEMP SZ LG
Common Device Name
KNEE INSTRUMENT : TEMPLATES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8054688
Report Number1818910-2018-75041
Device Sequence Number1624944
Product Code HWT
UDI-Device Identifier10603295109990
UDI-Public10603295109990
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228728050
Device Lot NumberAY1198E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2018
Initial Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1